Non-Newtonian flows over an oscillating plate with variable suction

T. Hayat, Q. Abbas, M. Khan, A. M. Siddiqui

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

THE FLOW OF second order fluid due to an oscillating infinite plate in the presence of a transverse magnetic field for two forms of time-dependent suction are considered. The analytical solutions of the governing boundary value problems are obtained. It is found that an external magnetic field and normal stress coefficient on the flow has opposite effects.

Original languageEnglish (US)
Pages (from-to)327-344
Number of pages18
JournalArchives of Mechanics
Volume55
Issue number4
StatePublished - 2003

All Science Journal Classification (ASJC) codes

  • Condensed Matter Physics
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Non-Newtonian flows over an oscillating plate with variable suction'. Together they form a unique fingerprint.

Cite this